All my caca and bm's are black as coal. Like Tar Baby!! Terbutaline is poison!!
Terbutaline - Can't taste anything or smell anything. Horrible?
- 29 Aug 2013 by Pattywells74
- 29 August 2013
If you have black stools, its not the terbutaline, you need to see the dr and have it checked, it could be bleeding from your stomach or intestine causing it. Tell him about the taste and smell too, it doesn't have that listed as a side effect. Don't say something is poison just because you don't like it, many people use it successfully and some people are hesitant to take any med if they see things like that.
- Terbutaline Information for Consumers
- Terbutaline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbutaline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2018 • 5 answers
Updated 13 Jul 2017 • 3 answers
Updated 17 Jun 2013 • 1 answer
Updated 4 Apr 2017 • 1 answer
Updated 12 Oct 2018 • 1 answer